sexologist-icon
Stomach.upset dehydration
I had I pill on fridat night and the next two days I drank I frgt about the ipill and on sat I had absinth 90% alcohol and I started ouking that day night m..sun mon I felt full weak and then monday inate outside food and since tue morning I have ouked and nin stop diharea j hv been to washroom more than 40tym I took and today its ok I took that yellow capsule for motiona ..but I get all wierd aounds non stop in belky totally stinks my interstine has got apoil I had tempragurw to ..I am tensed was tagt side efdext of alcohol or tab oe food outside
61 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there. You have been very careless about your attitude towards life and I don't think you disagree with me here. If you do, you shouldn't. Also its been very hard for us to decipher the lingo used here. You are suffering from acute gastroenteritis. You need rehydration and antibiotic therapy. Drink lots of water and ORS. CONSULT a general physician in person who will help you out with a prescription and start antibiotics. Avoid the yellow capsule from next time on. Avoid oily and spicy foods and also alcohol or absinthe or any other form of substance till you are taking medications. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.